# SDR ASAA2022011937193

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 51,644 hours, 15,504 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-61-00, FOUND RAM AIR ACT FAULT ON #1 CONTROLLER. BOTH CONTROLLERS PASS BITE CHECK. A/C OK FOR SERVICE. GROUND VERIFICATION SUCCESSFUL.
